# SDR SWAA2024031551934

- Difficulty date: February 13, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 500c S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA 500C AND STR 26R FWD CARGO COMPARTMENT 2024-123932<[01] REPLACED ANGLE - CLIP BS 500C AT LEVEL STRINGER 26R FWD CARGO COMPARTMENT IAW B737 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 DRAWING 143A7505 REV - .SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE - CLIP BS 500C AT LEVEL STRINGER 26R FWD CARGO COMPARTMENT IAW B737 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 DRAWING 143A7505 REV - .SEE INDIVIDUAL SIGNS OFF BELOW.
